Previous 30 days30 days60 days90 days | Short FormatLong Format

using https://meetings.vtools.ieee.org/meetings/xml/0/30/asc/6/OREGON

77315 bytes

fixing date 2020-02-21 18:00:00 US/Pacific

fixing date 2020-02-22 04:00:00 US/Pacific

fixing date 2020-02-25 11:00:00 US/Pacific

fixing date 2020-02-25 13:00:00 US/Pacific

fixing date 2020-03-10 18:00:00 US/Pacific

fixing date 2020-03-10 20:30:00 US/Pacific

fixing date 2020-03-05 18:00:00 US/Pacific

fixing date 2020-03-05 19:00:00 US/Pacific

fixing date 2020-02-26 17:30:00 US/Pacific

fixing date 2020-02-26 20:00:00 US/Pacific

fixing date 2020-02-21 07:30:00 US/Pacific

fixing date 2020-02-21 20:00:00 US/Pacific

fixing date 2020-02-28 08:00:00 US/Pacific

fixing date 2020-02-28 16:00:00 US/Pacific

fixing date 2020-02-29 08:00:00 US/Pacific

fixing date 2020-02-29 18:00:00 US/Pacific

fixing date 2020-03-06 08:00:00 US/Pacific

fixing date 2020-03-06 14:00:00 US/Pacific

fixing date 2020-03-09 09:00:00 US/Pacific

fixing date 2020-03-09 17:00:00 US/Pacific

fixing date 2020-02-22 12:00:00 US/Pacific

fixing date 2020-02-22 16:00:00 US/Pacific

fixing date 2020-03-13 07:30:00 US/Pacific

fixing date 2020-03-13 16:00:00 US/Pacific

fixing date 2020-02-25 10:00:00 US/Pacific

fixing date 2020-02-25 11:00:00 US/Pacific

13 meetings

WhenWhatWhoWhereHow
February 21st
7:30 AM (13 hours)
Engineer's Week 2020 - Aardvark Science Expo (ASE) SPARC (Sports & Recreation Center)
Portland
Check for
Registration
February 21st
6:00 PM (10 hours)
Engineers Week 2020 - Overclock 'till You Drop Graf Hall
Corvallis
Check for
Registration
February 22nd
12:00 PM (4 hours)
Engineers Week 2020 - World of Speed Makers Fair World of Speed
Wilsonville
Check for
Registration
February 25th
10:00 AM (1 hour)
PSU IEEE Students - Tech Talks - Intro to Product EngineerMicheal S. KnippertFourth Avenue Building
Portland
Check for
Registration
February 25th
11:00 AM (2 hours)
Leadership in Engineering and Technology: Balancing structured development with the open-ended researchDr Ron KhormaeiRA1
Hillsboro
Check for
Registration
February 26th
5:30 PM (2.5 hours)
Industry Applications - Training Electricians in PortlandJohn McCamishNECA IBEW Training Center
Portland
Check for
Registration
February 28th
8:00 AM (8 hours)
Beaverton-Hillsboro Science Expo (Judges needed) Intel's Jones Farm Conference Center
Hillsboro
Check for
Registration
February 29th
8:00 AM (10 hours)
Central Western Oregon Science Expo (CWOSE) (Judges needed) Willamette University
Salem
Check for
Registration
March 5th
6:00 PM (1 hour)
IEEE Oregon Section WIE Book Club Meeting Meet OnlineCheck for
Registration
March 6th
8:00 AM (6 hours)
COCC Regional Science Expo (Judges needed) Central Oregon Community College
Bend
Check for
Registration
March 9th
9:00 AM (8 hours)
CREST - Jane Goodall Science Symposium (Judges needed) West Linn High School
West Linn
Check for
Registration
March 10th
6:00 PM (2.5 hours)
Section ExCom - Mar Maseeh College of Engineering and Computer Science
Portland
Check for
Registration
March 13th
7:30 AM (9 hours)
GBSE & PPSSE Expos (Judges needed) Gresham High School
Gresham
Check for
Registration

13 meetings. Generated Thursday, February 20 2020, at 7:48:43 PM. All times America/Los_Angeles